# SDR DXTA2025071004171

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N241QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6148
- Aircraft time: 4,982 hours, 2,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE MAIN CABIN DOOR IS CLOSED THE SUPPORT LEG  THAT THE DOOR RESTS ON WHEN OPEN IS NOT FULLY RECESSED WHEN THE DOOR IS CLOSED. ITÂ¿S STICKING OUT APPROX THE WIDTH OF THE FOOT PLATE. CORRECTIVE ACTION; ADJUSTED MAIN DOOR SUPPORT LEG AS REQUIRED IAW  AMM 52-11-25. NO FURTHER DEFECTS NOTED.
